# SDR MASA99145

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125YV
- Make and model: Beech 1900D
- Aircraft serial: UE125
- System (JASC): 3250 · Landing Gear Steering System
- Part: Disconnect Cam
- Part number: 1148200313
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5482 - BOS-MVY - WHEN PREPARING FOR LANDIN IN MVY, THE CREW REPORTED THEY RECEIVED NO DOWN AND LOCK INDICATION FOR THE NOSE GEAR UPON GEAR EXTENSION.  THE CREW RECYCLED THE GEAR BUT THE NOSE GEAR DID NOT EXTEND.  THIS WAY CONFIRMED BY THE TOWER.  THE CREW THEN MANUALLY EXTENDED THE GEAR AND RECEIVED THREE GREEN DOWN AND LOCKED INDICATION.  THE TOWER CONFIRMED THE NOSE GEAR WAS DOWN AND INDICATED THAT THE NOSE TIRE WAS TURNED TO THE RIGHT APPROXIMATELY 90 DEGREES.  THE CREW DECIDED TO RETURN TO BOS WHERE THEY DECLARED EMERGENCY.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND DEPLANED ON THE RUNWAY.  MAINTENANCE REPLACED THE NOSE GEAR CENTERING CAM.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
